# SDR SWAA072854

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 32,042 hours, 17,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, LEFT FWD CABIN EMERGENCY EXIT BATTERY PACK FAILED LONG TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
